The decomposition and specialization of algebraic families of vector bundles
Compositio Mathematica, Volume 35 (1977) no. 2, p. 163-187
@article{CM_1977__35_2_163_0,
     author = {Shatz, Stephen S.},
     title = {The decomposition and specialization of algebraic families of vector bundles},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {2},
     year = {1977},
     pages = {163-187},
     zbl = {0371.14010},
     mrnumber = {498573},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_2_163_0}
}
Shatz, Stephen S. The decomposition and specialization of algebraic families of vector bundles. Compositio Mathematica, Volume 35 (1977) no. 2, pp. 163-187. http://www.numdam.org/item/CM_1977__35_2_163_0/

[1] M.F. Atiyah: Vector Bundles over an Elliptic Curve. Proc. Lond. Math. Soc. 7 (1957) 414-452. | MR 131423 | Zbl 0084.17305

[2] D. Gieseker: On the Moduli of Vector Bundles on an Algebraic Surface, preprint. | MR 466475 | Zbl 0381.14003

[3] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 4. Pub. Math. I.H.E.S., 24, 1965. | Numdam | MR 199181 | Zbl 0135.39701

[4] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algebrique, 2. Pub. Math. I.H.E.S., 8, 1961. | Numdam

[5] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 2. | Numdam | Zbl 0227.14001

[6] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 3. Pub. Math. I.H.E.S., 17, 1963. | Numdam | MR 163911 | Zbl 0122.16102

[7] A. Grothendieck and J. Dieudonné: Éléments de Géométrie Algébrique, 4, Pub. Math. I.H.E.S., 28, 1966. | Numdam | MR 217086 | Zbl 0144.19904

[8] A. Grothendieck: Sur la classification des fibrés holomorphes sur la sphère de Riemann. Am. J. Math. 79 (1957) 121-138. | MR 87176 | Zbl 0079.17001

[9] A. Grothendieck: Techniques de Construction en Géométrie Algébrique IV. Sem. Bourb. 221 (1961). | Numdam | Zbl 0236.14003

[10] G. Harder and M. Narasimhan: On the Cohomology Groups of Moduli Spaces of Vector Bundles on Curves. Math. Ann. 212 (1975) 215-248. | MR 364254 | Zbl 0324.14006

[11] S. Kleiman: Toward a Numerical Theory of Ampleness. Ann. of Math. 84 (1966) 292-343. | MR 206009 | Zbl 0146.17001

[12] S. Langton: Valuative Criteria for Vector Bundles. Ann. of Math. 101 (1975) 88-111. | MR 364255 | Zbl 0307.14007

[13] M. Maruyama: Openness of a family of torsion-free sheaves, preprint. | MR 429899 | Zbl 0404.14004

[14] D. Mumford: Projective Invariants of Projective Structures and Applications. Proc. Stockholm Cong., 1962, 526-530. | MR 175899 | Zbl 0154.20702

[15] M. Narasimhan and C.S. Seshadri: Stable and Unitary Vector Bundles on a Compact Riemann Surface. Ann. of Math. 82 (1965) 540-567. | MR 184252 | Zbl 0171.04803

[16] F. Takemoto: Stable Vector Bundles on an Algebraic Surface. Nagoya Math J. (1972). | MR 337966 | Zbl 0245.14007

[17] A. Tjurin: Classification of Vector Fiberings over an Algebraic Curve of Arbitrary Genus. Amer. Math. Soc. Transl. (2) 63 (1967). | Zbl 0207.51603